# SDR ARWA20040509

- Difficulty date: May 19, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,276 hours, 25,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK INSPECTION THE FOLLOWING WAS FOUND; COCKPIT STA -12.000 SUBFLOOR WITH CORROSION, RBL 50.  CLEANED UP CORROSION, TREATED AND PRIMED AREA IN ACCORDANCE WITH DC8 SRM 51-1-8.  REPAIR COCKPIT BETWEEN STA 12 & RBL 49 SUBFLOOR WAS ACCOMPLISHED IAW AS ELEVEN INC DRAWING  AS11566, SHEETS 1 THRU 4, DATED 0526/04 AND APPROVED BY FAA FORM 8110-3, DATED 05/26/04.
